# SDR 2010FA0000271

- Difficulty date: March 2, 2010
- Submitted: March 26, 2010
- Operation: General aviation
- Aircraft: N759UP
- Make and model: Cessna 182Q
- Aircraft serial: 18266272
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 07606781
- Condition: Loose
- Location: Cockpit
- Part time: 7,647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP THE PILOT`S RT RUDDER PEDAL WAS FOUND LOOSE.  UPON REMOVAL, THE BRAKE ATTACH HOLE AND THE PIVOT HOLES WERE FOUND WORN.
